On the numerical solution of neutral delay differential equations using multiquadric approximation scheme
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 663-670
Printed December 1, 2008
Solat Karimi Vanani and Azim Aminataei
K. N. Toosi University of Technology
Abstract : In this paper, the aim is to solve the neutral delay differential equations in the following form using multiquadric approximation scheme, \begin{equation}
\begin{array}{l }
y'(t)=f(t,y(t),y(t-\tau(t,y(t))),y'(t-\sigma(t,y(t)))),\hspace{.15cm} t_{1} \leq t \leq t_{f},\\
y(t)=\phi(t),\hspace{.5cm}t \leq t_{1},
\end{equation} where $f:[t_{1},t_{f}]\times R \times R\times R \rightarrow R$ is a smooth function, $\tau(t,y(t))$ and $\sigma(t,y(t))$ are continuous functions on $[t_{1},t_{f}]\times R$ such that $t-\tau(t,y(t))
Keywords : multiquadric approximation scheme, delay differential equations, neutral delay differential equations
MSC numbers : 65N, 65L10, 65N55
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd